| Model Number |
72202900 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
02/13/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on literature review "comparison of single versus double-row techniques in arthroscopic rotator cuff repair of full-thickness tears", 4 patients had a re-tear after a double row rotator cuff repair procedure using a footprint pk anchor.This event was resolved by performing a revision surgery.Patient outcome is unknown.No further information is available.
Additional Manufacturer Narrative
Internal complaint reference case-(b)(4).Article cite: fatih dogar, erdal uzun.Comparison of single versus double-row techniques in arthroscopic rotator cuff repair of full-thickness tears.Ann clin anal med 2021;12(4):422-427.
Additional Manufacturer Narrative
The reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.No product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a isolated event.The instructions for use was reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the complaint revealed there were no patient injuries reported and no apparent patient impact based on the details provided.Therefore, no further medical assessment is warranted.There was no way to determine if the device contributed to the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.